Fast reaction limit of a three-component reaction-diffusion system

Hideki Murakawa, H. Ninomiya

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We consider a three-component reaction-diffusion system with a reaction rate parameter, and investigate its singular limit as the reaction rate tends to infinity. The limit problem is given by a free boundary problem which possesses three regions separated by the free boundaries. One component vanishes and the other two components remain positive in each region. Therefore, the dynamics is governed by a system of two equations.

Original languageEnglish
Pages (from-to)150-170
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume379
Issue number1
DOIs
Publication statusPublished - Jul 1 2011
Externally publishedYes

Fingerprint

Reaction-diffusion System
Reaction rates
Reaction Rate
Singular Limit
Free Boundary Problem
Free Boundary
Vanish
Infinity
Tend

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Fast reaction limit of a three-component reaction-diffusion system. / Murakawa, Hideki; Ninomiya, H.

In: Journal of Mathematical Analysis and Applications, Vol. 379, No. 1, 01.07.2011, p. 150-170.

Research output: Contribution to journalArticle

Murakawa, Hideki ; Ninomiya, H. / Fast reaction limit of a three-component reaction-diffusion system. In: Journal of Mathematical Analysis and Applications. 2011 ; Vol. 379, No. 1. pp. 150-170.
@article{ec9970aa79a84a5080b12da1350588fa,
title = "Fast reaction limit of a three-component reaction-diffusion system",
abstract = "We consider a three-component reaction-diffusion system with a reaction rate parameter, and investigate its singular limit as the reaction rate tends to infinity. The limit problem is given by a free boundary problem which possesses three regions separated by the free boundaries. One component vanishes and the other two components remain positive in each region. Therefore, the dynamics is governed by a system of two equations.",
author = "Hideki Murakawa and H. Ninomiya",
year = "2011",
month = "7",
day = "1",
doi = "10.1016/j.jmaa.2010.12.040",
language = "English",
volume = "379",
pages = "150--170",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Fast reaction limit of a three-component reaction-diffusion system

AU - Murakawa, Hideki

AU - Ninomiya, H.

PY - 2011/7/1

Y1 - 2011/7/1

N2 - We consider a three-component reaction-diffusion system with a reaction rate parameter, and investigate its singular limit as the reaction rate tends to infinity. The limit problem is given by a free boundary problem which possesses three regions separated by the free boundaries. One component vanishes and the other two components remain positive in each region. Therefore, the dynamics is governed by a system of two equations.

AB - We consider a three-component reaction-diffusion system with a reaction rate parameter, and investigate its singular limit as the reaction rate tends to infinity. The limit problem is given by a free boundary problem which possesses three regions separated by the free boundaries. One component vanishes and the other two components remain positive in each region. Therefore, the dynamics is governed by a system of two equations.

UR - http://www.scopus.com/inward/record.url?scp=79952191463&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79952191463&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2010.12.040

DO - 10.1016/j.jmaa.2010.12.040

M3 - Article

AN - SCOPUS:79952191463

VL - 379

SP - 150

EP - 170

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -